Inventiones mathematicae

, Volume 114, Issue 1, pp 55–87

Motives for Hilbert modular forms

  • Don Blasius
  • Jonathan D. Rogawski
Article

DOI: 10.1007/BF01232663

Cite this article as:
Blasius, D. & Rogawski, J.D. Invent Math (1993) 114: 55. doi:10.1007/BF01232663
  • 951 Downloads

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Don Blasius
    • 1
  • Jonathan D. Rogawski
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaLos AngelesUSA

Personalised recommendations